# SDR 2000ZZZX107

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Element
- Condition: Mismanufactured
- Location: Horiz Stabilizer
- Component: 9914217207
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ANTI-ICE LEADING EDGE.  THIRD NEW LEADING EDGE RECEIVED FROM CESSNA KS.  HAS ONE TEMPERATURE SWITCH BROKEN LOOSE FROM MOUNTING POINT.  DEFECT FOUND DURING RECEIVING INSPECTION.  SUBMITTER RECOMMENDED NEW TYPE OF BONDING OF TEMPERATURE SWITCHES.  THIS PART NUMBER IS THE NEW IMPROVED L/E BECAUSE OF A HIGH FAILURE RATE.
